Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Measurable functions on Hilbert space


Author: Leonard Gross
Journal: Trans. Amer. Math. Soc. 105 (1962), 372-390
MSC: Primary 28.46
MathSciNet review: 0147606
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.46

Retrieve articles in all journals with MSC: 28.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0147606-6
Article copyright: © Copyright 1962 American Mathematical Society